# SDR FDEA201802210817

- Difficulty date: February 21, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 93,892 hours, 30,673 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA00503
- Condition: Chafed
- Location: Bs 588
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C BAY NR 1 PACK. BS 588. JUST BELOW AND AFT OF PACK BAY DOOR.  THE PACK SHUT OFF VALVE CABLE FOUND WORN ON TOP OF FRAME.  REMOVED THE DAMAGED SECTION OF THE FRAME AND REPAIRED IAW SRM 53-00-01, FIG 8, VOL 1,  AND DWG ACA0050.
